# SDR IXXA05SMN280S

- Difficulty date: December 16, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 356
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, EXTERNAL FUS LWR EXTERNAL SKIN DENTED L-232, STA 356.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3  05582 DATE 12-23-05, SEMAN DWG  ED 4116 DATE 12-20-05, EO SEMAN 20051439 DATE 12-23-05.  FABRICATED REPAIR DOUBLER & (03 EA) INTERNAL FINGER DOUBLER IAW SEMAN DWG ED 4116 ORIGINAL DOCUMENT CERT.
